# SDR AALA20170208008

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 48,619 hours, 24,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 15622
- Condition: Faulty
- Location: Cabin
- Part time: 36,490 hours, 19,008 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY EXIT LIGHT ABOVE SEAT 28D ILLUMINATES WHEN AIRCRAFT POWER IS OFF. REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
